×

Found 3,976 Documents (Results 701–800)

Regular, quasi-regular and induced representations of infinite-dimensional groups. (English) Zbl 1394.22001

EMS Tracts in Mathematics 29. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-181-1/hbk; 978-3-03719-681-6/ebook). xxxii, 555 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Principles of analysis. Measure, integration, functional analysis, and applications. (English) Zbl 1408.28001

Boca Raton, FL: CRC Press (ISBN 978-1-4987-7328-7/hbk; 978-1-032-47621-6/pbk; 978-1-315-15160-1/ebook). xx, 520 p. (2018).
MSC:  28-01 46-01 43-01
PDFBibTeX XMLCite
Full Text: DOI

Groups of invertible binary operations of a topological space. (English. Russian original) Zbl 1410.54040

J. Contemp. Math. Anal., Armen. Acad. Sci. 53, No. 1, 16-20 (2018); translation from Izv. Nats. Akad. Nauk Armen., Mat. 53, No. 1, 37-44 (2018).
MSC:  54H15 22A25
PDFBibTeX XMLCite
Full Text: DOI

Locally analytic vectors in representations of locally \(p\)-adic analytic groups. (English) Zbl 1430.22020

Memoirs of the American Mathematical Society 1175. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7562-9/pbk; 978-1-4704-4052-7/ebook). iv, 158 p. (2017).
MSC:  22E50
PDFBibTeX XMLCite
Full Text: DOI

Differentiability along one-parameter subgroups compared to differentiability on Lie groups as manifolds. (English) Zbl 1431.22022

Fialowski, Alice (ed.) et al., 50th Seminar “Sophus Lie”, Będlewo, Poland, September 26 – October 1, 2016. Dedicated to Professor Karl Heinrich Hofmann on the occasion of his 85th birthday. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 113, 363-373 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Exotic group structures on Descartes Folium. II. (English) Zbl 1379.14019

Balan, Vladimir (ed.) et al., Proceedings of the international conference on differential geometry and dynamical systems (DGDS-2016), Mangalia, Romania, August 28 – September 3, 2016. In memoriam of Adrian Constantinescu. Bucharest: Geometry Balkan Press. BSG Proceedings 24, 64-73 (2017).
MSC:  14H45 14E05 14L10
PDFBibTeX XMLCite

Hilbert-Smith conjecture in dimension 3 [according to J. Pardon]. (Conjecture de Hilbert-Smith en dimension 3 [d’après J. Pardon].) (French) Zbl 1379.57042

Séminaire Bourbaki. Volume 2015/2016. Exposés 1104–1119. Avec table par noms d’auteurs de 1948/49 à 2015/16. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-855-8/pbk). Astérisque 390, 65-75, Exp. No. 1106 (2017).
MSC:  57S20 57N10
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field